Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 25, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jun 28, 2020, 4:29 PM EDT for Orange County, New York. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2020, 4:29 PM EDT (20:29 UTC)
- Expired
- Jun 28, 2020, 5:12 PM EDT
- In force
- 43 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Orange County, NY
The radar
The Albany radar (KENX), 139 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:32 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
180
WUUS51 KOKX 282029
SVROKX
NYC071-282130-
/O.NEW.KOKX.SV.W.0025.200628T2029Z-200628T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
429 PM EDT Sun Jun 28 2020
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Southwestern Orange County in southeastern New York...
* Until 530 PM EDT.
* At 428 PM EDT, a severe thunderstorm was located near Port Jervis,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage
to trees and power lines.
* This severe thunderstorm will be near...
Unionville around 440 PM EDT.
Warwick and Chester around 500 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4146 7475 4149 7476 4150 7453 4140 7420
4120 7436 4136 7469 4137 7469 4139 7471
4140 7474 4143 7474 4143 7476 4145 7476
TIME...MOT...LOC 2028Z 301DEG 23KT 4139 7460
HAIL...1.00IN
WIND...60MPH
$$
Fig2 follow-up statements
069
WWUS51 KOKX 282058
SVSOKX
Severe Weather Statement
National Weather Service New York NY
458 PM EDT Sun Jun 28 2020
NYC071-282130-
/O.CON.KOKX.SV.W.0025.000000T0000Z-200628T2130Z/
Orange NY-
458 PM EDT Sun Jun 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL ORANGE COUNTY...
At 458 PM EDT, a severe thunderstorm was located over Warwick, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
This severe storm will be near...
Chester around 505 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4139 7447 4144 7444 4146 7440 4140 7420
4121 7435 4126 7446 4127 7447 4130 7451
4132 7451 4135 7448 4137 7449 4137 7448
TIME...MOT...LOC 2058Z 301DEG 23KT 4129 7438
HAIL...1.00IN
WIND...60MPH
$$
Fig338
WWUS51 KOKX 282112
SVSOKX
Severe Weather Statement
National Weather Service New York NY
512 PM EDT Sun Jun 28 2020
NYC071-282121-
/O.CAN.KOKX.SV.W.0025.000000T0000Z-200628T2130Z/
Orange NY-
512 PM EDT Sun Jun 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern New York.
LAT...LON 4139 7447 4144 7444 4146 7440 4140 7420
4121 7435 4126 7446 4127 7447 4130 7451
4132 7451 4135 7448 4137 7449 4137 7448
TIME...MOT...LOC 2110Z 301DEG 23KT 4124 7428
$$
FigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:10 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 28, 4:10 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service New York NY 410 PM EDT Sun Jun 28 2020 .SYNOPSIS... A cold front slowly pushes east of the area tonight. An upper level low will remain nearby and a series of weak disturbances will pass through the area through mid week. A cold front then pushes through the region on Friday, followed by building Canadian maritime high pressure for the weekend. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Showers and thunderstorm activity will wain with the loss of daytime heating and the progression of the cold front to the east during the late evening. With more in the way of clearing initially temperatures should get down into the middle 60s to around 70, with lower 70s across the metro. Depending on the extent of shower and thunderstorm activity from earlier, a damp wet moist ground will come into play and could very well lead to fog formation. This would be the case especially in areas that received more rainfall from any thunderstorms. Any advection behind the front in the lower levels is progged to be weak. Thus, areas of patchy fog are more likely for these aforementioned locations late tonight into early Monday morning. There is a moderate risk of rip current development at the Atlantic Ocean beaches through this evening due to a 3 ft S wind waves and residual background 1 ft se swell. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... Even in the wake of a weak cold frontal passage any change in humidity / dew points will be negligible as any low level advection will be quite weak into the morning. After some early morning patchy fog across parts of the area a quick break out into sunshine takes place. It will be continued warm and humid as temperatures by the afternoon should get a good 5 degrees or so above normal across much of the area, with immediate coastal areas slightly cooler during the late afternoon with localized sea breeze effects. The sea breeze and its extent looks to be harder to nail down for Monday afternoon as some synoptic flow out of the NNW is in the guidance, albeit weak. With an upper level low just north of the region and instability still in place due to an overall lack of air mass change there will be another chance of scattered to isolated thunderstorm activity. The current thinking is that the best chance will be across northern parts of the area, closer in proximity to the upper level low, rotating shortwaves and steeper mid level lapse rates. The main threats with any stronger storms would be strong gusty winds, small hail, and brief heavy rainfall. The hail threat looks slightly less compared to previous days mainly due to the overall CAPE profile. Storm organization parameters once again appear somewhat marginal with storm mode likely multi cellular clusters. Coverage again being tough to pin down for the afternoon. With the loss of daytime heating any activity should wane quickly in into the evening. Skies will generally clear in the wake of any convective activity. Overall the chances and extent of patchy fog for late Monday night appear somewhat lower than previous nights, with any scattered rainfall likely playing a role with perhaps slightly more separation with early morning dew points and temperatures. && .LONG TERM /TUESDAY THROUGH SUNDAY/... A closed upper low lingers over Southern New England through Wednesday before gradually shearing east on Thursday, as the next closed upper low closes off near New Foundland to end the week. This will result in unsettled weather for much of the week. For Tuesday and Wednesday, with cold pool instability aloft, deep cyclonic flow and rotating shortwave/vorticity energy of upper low overhead each day, scattered pulse shower and thunderstorm activity is likely each afternoon/early eve off higher terrain, and along surface troughing and sea breeze boundary/interactions. Chances decrease somewhat on Thursday as the low shears to the east, but still can't rule out some afternoon showers and storms. As the next upper low closes off over New Foundland, shortwaves diving around the low into northern New England will help send a backdoor cold front through the area on Friday. This will usher a more seasonable Canadian Maritime airmass into the region for the weekend. Daytime highs will run near to slightly above seasonable through Thursday. The temperature forecast on Friday will be tricky as it is dependent on the timing of the backdoor cold front. A later frontal passage would allow for well above normal highs, while an earlier passage would result in more seasonable conditions. Temperatures will then remain near normal for the weekend. There will be a moderate risk of rip currents for Tuesday afternoon mainly due to a SE swell. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... Low pressure tracking east through southern Quebec will bring a cold front across the terminals this evening. Weak low pressure will then remain east of the terminals through at least Monday. VFR. Scattered showers and thunderstorms are possible to around 01Z with local MVFR. Any thunderstorm may be strong with gusty winds, torrential rain and possibly hail. Patchy fog and stratus possible tonight. Winds SW 10 to 15 kt except southerly along the coast where sea breezes influences occur. With the passage of a cold front this evening winds shift to the NW at less than 10 kt, and remain NW to N late tonight into early Monday morning. && .OUTLOOK FOR 21Z MONDAY THROUGH FRIDAY... .Monday...VFR. Isolated shower or storm north of NYC terminals. .Tuesday-Thursday...Chance showers and thunderstorms with MVFR. .Friday...VFR. && .MARINE... Conditions are expected to remain below SCA levels across all the forecast waters today through Wednesday as weak low pressure remains in the vicinity of the waters. Marginal small craft seas for the ocean waters will become increasingly likely by late Wednesday and Wednesday night, especially for the eastern most ocean waters as there is a chance that ocean seas east of Moriches Inlet build to near 5 feet with an east to southeast flow. Seas are then expected to lower slightly Thursday and Thursday night before building to 4-5 feet on the ocean Friday afternoon into Friday night. && .HYDROLOGY... Slow moving diurnal convection Monday through Thursday will pose a localized minor flood threat each afternoon. No widespread hydrologic issues are anticipated through the forecast period. && .TIDES/COASTAL FLOODING... The western south shore back bays and some locations in western long island sound may approach minor coastal flood benchmarks during the Tuesday and Wednesday late afternoon / evening high tide cycle. A southeasterly swell is expected to develop. Tides however will not be particularly high astronomically speaking, thus confidence of minor benchmarks being met continue to be low at this time. && .EQUIPMENT... NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing its final stages of testing, and is operating at full power. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...FEB/JE NEAR TERM...JE SHORT TERM...JE LONG TERM...FEB/NV AVIATION...IRD MARINE...FEB/JE HYDROLOGY...FEB/JE TIDES/COASTAL FLOODING... EQUIPMENT...
Hazardous weather outlook, Jun 28, 1:43 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service New York NY 143 PM EDT Sun Jun 28 2020 CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-176-290000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northern Queens- 143 PM EDT Sun Jun 28 2020 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ078-079-177-290000- Northwestern Suffolk-Northeastern Suffolk-Northern Nassau- 143 PM EDT Sun Jun 28 2020 This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. There is some potential for scattered strong to severe thunderstorms this afternoon into the evening. Strong to damaging winds gusts will be the main threat with these storms, with a secondary threat of one inch hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ340-345-350-353-355-290000- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 143 PM EDT Sun Jun 28 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. There is some potential for scattered strong to severe thunderstorms this afternoon into the evening. Strong to damaging winds gusts will be the main threat with these storms, with a secondary threat of one inch hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-290000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 143 PM EDT Sun Jun 28 2020 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-178-290000- Kings (Brooklyn)-Southern Queens- 143 PM EDT Sun Jun 28 2020 ...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ080-081-179-290000- Southwestern Suffolk-Southeastern Suffolk-Southern Nassau- 143 PM EDT Sun Jun 28 2020 This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. There is some potential for scattered strong to severe thunderstorms this afternoon into the evening. Strong to damaging winds gusts will be the main threat with these storms, with a secondary threat of one inch hail. There is a moderate risk of rip currents at Atlantic Ocean beaches today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Jun 28, 2:48 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
248 PM EDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM TSTM WND DMG PINE BUSH 41.61N 74.30W
06/28/2020 ORANGE NY LAW ENFORCEMENT
TREE DOWN ON HOWELL STREET.
&&
FEBLocal storm report, Jun 28, 3:00 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
300 PM EDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG CAMPBELL HALL 41.46N 74.26W
06/28/2020 ORANGE NY DEPT OF HIGHWAYS
DOWNED TREE ON NY 207 WESTBOUND, EAST OF NY 416.
&&
MWSpecial weather statement, Jun 28, 3:29 PM EDT, 1 hour before
Special Weather Statement
National Weather Service New York NY
329 PM EDT Sun Jun 28 2020
CTZ006-282015-
Northern New Haven-
329 PM EDT Sun Jun 28 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW HAVEN COUNTY...
At 329 PM EDT, a strong thunderstorm was located over Southbury,
moving east at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Waterbury, Meriden, Naugatuck, Southbury, Wolcott, Cheshire,
Prospect, Middlebury, Beacon Falls and Oxford.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4156 7295 4156 7288 4154 7285 4157 7284
4157 7283 4155 7282 4157 7280 4158 7276
4153 7275 4142 7321 4143 7324 4149 7333
4151 7331 4151 7316 4156 7316 4157 7309
4159 7306 4161 7305 4164 7298 4164 7294
TIME...MOT...LOC 1929Z 304DEG 28KT 4147 7324
FigSpecial weather statement, Jun 28, 3:38 PM EDT, 51 minutes before
Special Weather Statement National Weather Service New York NY 338 PM EDT Sun Jun 28 2020 NYZ069-282030- Rockland- 338 PM EDT Sun Jun 28 2020 ...A STRONG THUNDERSTORM WILL AFFECT ROCKLAND COUNTY... At 338 PM EDT, a strong thunderstorm was located over Suffern, moving east at 30 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Suffern, Nyack, Monsey, New City, Tappan, Nanuet, Upper Nyack, Pearl River, Orangeburg, Spring Valley, Airmont, Chestnut Ridge, New Square, Wesley Hills and New Hempstead. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4119 7412 4116 7390 4100 7389 4112 7418 TIME...MOT...LOC 1938Z 304DEG 28KT 4113 7412 Fig
Local storm report, Jun 28, 3:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
358 PM EDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL SPRING VALLEY 41.11N 74.05W
06/28/2020 E1.00 INCH ROCKLAND NY SOCIAL MEDIA
MULTIPLE SOCIAL MEDIA VIDEOS OF QUARTER SIZE HAIL.
&&
MWLocal storm report, Jun 28, 4:04 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
404 PM EDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL HILLCREST 41.13N 74.04W
06/28/2020 E1.00 INCH ROCKLAND NY SOCIAL MEDIA
MULTIPLE VIDEOS ON SOCIAL MEDIA OF QUARTER SIZE HAIL.
&&
MWThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 12:08 PM EDT | Special Weather Statement | OKX | Orange | 52 min |
| Jun 28, 12:57 PM EDT | Areal Flood Advisory | OKX | Suffolk | 30 min |
| Jun 28, 1:11 PM EDT | Special Weather Statement | OKX | Orange | 49 min |
| Jun 28, 1:39 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 36 min |
| Jun 28, 2:25 PM EDT | Special Weather Statement | OKX | Orange | 65 min |
| Jun 28, 2:41 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam | 40 min |
| Jun 28, 2:58 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Rockland | 22 min |
| Jun 28, 3:38 PM EDT | Special Weather Statement | OKX | Rockland | 52 min |
| Jun 28, 3:48 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 42 min |
| Jun 28, 4:22 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk, Westchester | 38 min |
| Jun 28, 4:26 PM EDT | Special Marine Warning | OKX | 49 min | |
| Jun 28, 5:00 PM EDT | Special Marine Warning | OKX | 45 min | |
| Jun 28, 5:24 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam, Rockland, Westchester | 51 min |
| Jun 28, 5:40 PM EDT | Special Marine Warning | OKX | 65 min | |
| Jun 28, 5:46 PM EDT | Special Weather Statement | OKX | Suffolk | 44 min |
| Jun 28, 6:47 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, New York | 35 min |
| Jun 28, 6:56 PM EDT | Special Marine Warning | OKX | 64 min | |
| Jun 28, 7:19 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Queens | 26 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.